# SDR AWXA200500045

- Difficulty date: December 28, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 2 INCH CRACK WAS FOUND IN INTERCOSTAL AT BS 326, RBL 34, WL 208.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT BS 326, RBL 34; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 65-45834; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8 AND 12.
